# SDR CALA2023050501349

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737-9
- Aircraft serial: 30120
- Aircraft time: 59,912 hours, 25,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 16743
- Condition: Unknown
- Location: Sta 322 Wl 291 L
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK B737-33-3-0235, FOUND ALL EMERGENCY LIGHTS AT DOOR 1L NOT ILLUMINATED. M/E # 99-3351-3-0015 QTY-1 REQUIRED. REPLACED BATTERY CHARGING UNIT, 29-3351-3-0031, M1675, FOR PRECAUTIONARY. STILL NEED BATTERY. PARTS USED: 29-3351-3-0031,QTY :1
